Doctor insights on:
Overweight And Hair Loss Women
Female 55 overweight asthmatic treated w/ seretides 50/250 mcg mild osteopnia extremely tired moody hair loss easily sick. Tests ok but cortisol-u free 24h, 233.6 nmol/24hr before seretide 90 nmol/24?
The amount of blood: Steroid via inhaled steroid is low. If it were high cortisol would be suppressed in that your adrenal would be suppressed. Osteopenia not disease, it's a word, keep an eye on density, not from inhaled steroids. Cortisol is up, may need suppression test, ask doc. Sleeping at night? Can u nap if given opportunity? May have a comorbid mood/stress prob., if snoring consider apnea. Continue workup. ...Read moreSee 1 more doctor answer
Hair loss, otherwise known as alopecia, can be caused by different reasons, including damage to the hair shaft or follicles or fungal infections. There are two main types of alopecia. Alopecia areata occurs when the body's immune system attacks hair follicles and causes hair to fall out. Androgenetic (or androgenic) alopecia, on the other hand, is an inherited form of hair loss. With alopecia areata, hair can fall out in patches all over the body. With androgenetic alopecia, hair on the head first thins and then falls out. In men, this is called male pattern hair loss; in women, it is called ...Read more
I am a 38 year old, overweight, caucasian women. I recently developed acne, severe joint pain and hair loss. Why and how do I get help?
I have not had a period in 3 months and am experiencing hair loss. I am otherwise a very healthy 20 year old, not overweight and not sexual active.
See your Gyn!: There are many causes of your symptoms. Examples include hypothyroidism, exercise, polycystic ovarian syndrome, dieting, pregnancy... The only way to know for sure would be to see a gyn and get some labwork. Hypothyroidism is at the top of my list because it causes both hair loss and no periods in otherwise healthy women. Best wishes! ...Read moreSee 1 more doctor answer
Is there "real" help for hair loss for women? 2 long story. Anesthesia started it. Hasn't changed. I am mortified. 1/2's gone.
Lots of reasons: Go see your family doc and even get a referral to a dermatologist specializing in hair loss. First, remember that stress can lead to hair loss. Child birth & hospitalization are classic causes of stress but so is surgery. Hair eventually comes back several months later. Thyroid disease can do this too. So can too much testosterone & its derivative, dihydrotestosterone. So get tested and see derm. ...Read moreSee 2 more doctor answers
May be: Why are you taking it. It is not an effective medication for any illness. For good health - Have a diet rich in fresh vegetables, fruits, whole grains, low fat milk and milk products, nuts, beans, legumes, lentils and small amounts of lean meats. Avoid saturated fats. Exercise at least 150 minutes/week and increase the intensity of exercise gradually. Do not use tobacco, alcohol, weed or street drugs in any form. Practice safe sex. ...Read more